# SDR VNAA2015091800013

- Difficulty date: September 18, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 28,550 hours, 28,646 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF PAX DOOR LOWER SILL ANGLE, FOUND BOTH CONNECTOR PLUG CONNECTOR BRACKETS CORRODED.  R & R NEW SERVICABLE BRACKETS IAW SRM.
